# SDR UPS03241224

- Difficulty date: September 14, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHT INOP     R/R MAIN EXIT EMERGENCY LIGHT ASSY. OPS CKS OK.
